ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

DOI: 10.23671/VNC.2013.1.10509

On numerical solution of a scattering problem. Analysis of numerical results

Khubezhty Sh. S. , Tsutsaev A. O.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 1.
Abstract:
Numerical results for the Lippmann-Schwinger equation obtained with the application of the associated second kind Legendre function are described and analyzed. The effectiveness of the constructed computational scheme is illustrated.
Keywords: singular integral, nucleon-nucleon dispersion, computational scheme, error estimate
Language: Russian Download the full text  
For citation: Khubezhty Sh. S.,† Tsutsaev A. O. On numerical solution of a scattering problem. Analysis of numerical results // // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 15, no. 1, pp. 65-70. DOI 10.23671/VNC.2013.1.10509


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2022 ёжный математический институт